# SDR AALA202110261892

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737*
- Aircraft serial: 31230
- Aircraft time: 17,125 hours, 6,942 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT AFT OVERWING EXIT DOOR, AFT UPPER STOP PAD HAS MIGRATED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
